# SDR ASAA2023021741984

- Difficulty date: February 17, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 25,869 hours, 7,914 cycles
- System (JASC): 2210 · Autopilot System
- Part: Transmitter
- Part number: H504C
- Part serial: 158683
- Condition: Faulty
- Location: Rt Wing Spoiler
- Part time: 25,978 hours, 7,948 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNSUCCESFUL AUTOLAND APPROX 100 FT AGI. A/P DRIFTED LEFT OF COURSE, APPROX 75 FT. GROUNDED - YES. DFCS 1 & 2 BITE SHOWS NO FAULTS LOGGED. HGS SHOWS APP WARN XTK RATE EXCEED FAULT. REMOVED/REPLACED AND ADJUSTED M930, SPOILER 9 POSITION SENSOR REF B737-900 AMM 22-11-27/401. SPOILER POSITION SENSOR TEST NORMAL. REF AMM 22-11-27-710-801. LAND AND VERIFY TEST NORMAL REF AMM 22-11-00-700-801. HGS OPERATIONAL TEST NORMAL. REF HGS 4000 SMM 34-36-00.
